# SDR AALA201807099034

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,338 hours, 30,086 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE AUTOTHRUST DISCONNECTED.  PERFORMED AFS TEST IAW AMM 22-96-00 AND LAND CAT 3 CAPABILITY TEST IAW AMM 22-97-00. NO FAULTS NOTED.  THE AIRCRAFT WAS GROUNDED.
